# SDR UIEA01081

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B01717516
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME WEB CRACKED AT BS 480 BETWEEN STRINGER 15 AND 16R CUT OUTS.  STOP DRILLED CRACKS.  FABRICATED REPLACEMENT DOUBLER.  INSTALLED DOUBLER PER STANDARD PRACTICES OF THE SRM.  CONTINUE CURRENT INSPECTION REQUIREMENTS PER SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
